# SDR USAA2011091100007

- Difficulty date: August 31, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N838AW
- Make and model: Airbus A319-132
- Aircraft serial: 2615
- Aircraft time: 20,053 hours, 8,635 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D53480019220
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11/SY6 CHECK - LEVEL 2 EXFOLIATION CORROSION ON SHEAR PLATE (CHAPA UNION) BETWEEN FR 68 - FR 69, -Y1162, -Z240.  REPLACED SHEAR PLATE (CHAPA UNION) BETWEEN FR 68 - FR 69, -Y1162, -Z240 IAW AIRBUS DWG 18D53480019.
